MAUDE Adverse Event Report: MITG - TIJUANA KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP; ARTHROSCOPE

MITG - TIJUANA KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP; ARTHROSCOPE
Model Number KE152
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: visual and optical inspection revealed the tip of the balloon has been damaged.The upper portion of the balloon has been cut/torn and separated from the lower portion of the balloon and the inner sleeve appears to have been stretched from the removal process from the cannula.The damage is consistent with the balloon coming in contact with bone spurs when the balloon is inflated in the vertebral body and the ibt being pulled back through the canula.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during f illing cement as part of l2 bkp procedure in a patient diagnosed with compression fracture due to primary osteoporosis.It was reported that ibt only bulged from the insertion site to the head.The balloon ruptured around the upper end plate.After the balloon rupture, the ibt could not be pulled out from the cannula of the osteo introducer, so the ibt stylet was pulled out and then pulled out, but half of the tip of the balloon and the x-ray marker were separated and remained in the body.There was a delay of less than 60 mins.There is no plan for an additional procedure to remove the balloon tip which is in patient's body.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MITG - TIJUANA
blvd. insurgentes parcela #37
tijuana, bc 22570
MX  22570
Manufacturer (Section G)
MITG - TIJUANA
blvd. insurgentes parcela #37
tijuana, bc 22570
MX   22570
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23424961
Report Number2936999-2025-00530
Device Sequence Number21281624
Product Code HRX
UDI-Device Identifier00763000312039
UDI-Public00763000312039
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKE152
Device Catalogue NumberKE152
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown